Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have tiredness, nausea, excessive hunger, irritable, impatience. On vitamin supplements. Help?

I m 65yrold female. Exercise frequently;speed walk, hike, vegetarian. Lately tired all the time, nauseous a lot, yet somewhat hungry and getting increasingly more and more irritable and lessening patience. Sudden outburst of anger. History of depression . Take numerous vitamin supplements and 100mg of wellbrutrin daily. Thinking of increasing dosage when see psychiatrist for next appnt. But mostly concerned about tiredness and nausea .
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

From the description that you have given it appears that you are having a recurrence of depression. Your complains of nausea and tiredness can be a part of your depressive symptoms. Although you are already on 100 mg of wellbutrin, you still can have a recurrence. Your psychiatrist may like to change your antidepressant and also add mood stabilizer as you are having a recurrent depressive disorder.

Also in old age it is advisable to get your electrolytes and thyroid hormone levels checked. Also consider starting sessions of cognitive behavioural therapy with your psychiatrist. Lastly good diet and regular exercise go along way in maintaining your health.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Dr. Srikanth Reddy M.D.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor